# SDR TWAA0102504

- Difficulty date: February 7, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Aircraft time: 39,672 hours, 22,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 105606002
- Condition: Failed
- Location: Row 33
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT ROW 33.  SPLICED IN NEW LIGHT SOCKET.  CHECK-C 1-20-01 STL.
